This is old news on a new bottle.
Parkinsons drugs “may lead”, no “it does lead” to “compulsive behaviors” and I have been written about this before.
Excatly on the 20. juni 2013, the day when I was diagnosed, my neurolog at Glostrup Hospital, here in Denmark Nastran Bavani told me about the sideeffekt, like under- & overfeelings, happyfeelings ludomani (not only gambling), compulsive behavior of sex, shopping, buying and other kinds of mani.
The worse part, I think is; the drugs also changes your personallity, so be careful out there. Right dosering, right place, right hour, listen to you body and ask, be kritisk. You the one, who have PD and can feel the changes in body and head.
My experince is also, that to low dosering, to high dosering, is the same “potato patata”, you get crazy in the head!
The first 4 years I had no problems. The last year I have had “overfeelings” as a sideeffekt of the dopamine I take. I have asked for proffesional help, and today I know excatly whats happen and why and I try to control it.
Mostly I am in control, but have tryed the other way round also.
So bee carefully out there, seak proffesionell help if needed, no shame, drugs against Parkinsons is so scary!
Elisabeth Ildal - Lokalpolitiker, AMBASSADØR & BLOGGER for The World Parkison Coalition 5th World Parkinson Congress Kyoto (WPC2019),Virksomhedsejer, Jurist, Foredragsholder, Coach, #Radioparkies, #Cure4Parkinson, #EPDA, #ParkinsonsM, #unitedforparkinsons - et godt mix!